# SDR FDEA2020052230881

- Difficulty date: May 3, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 42,018 hours, 6,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON EXTERNAL   SURFACE OF FUSELAGE WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE RIGHT HAN  HAND  UNDERWING LONGERON AND FUSELAGE SKIN, FOUND 03 EACH CRACKS WHICH   APPROXIMATELY 1.1" AND 0.9' AT STATION 1033 STRINGER 37R AND APPROXIMATELY 1.0" AT   STATION 1028 STRINGER 37R. COMPLIED WITH E.O.#: G Ï¿½ 5310 Ï¿½ E0332629 E PART 6. TITLE: FUSELAGE Ï¿½ MAINFRAME Ï¿½   INSPECTION AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035 -   BOEING SERVICE BULLETINS 777 Ï¿½ 53A0081 AND 777 Ï¿½ 53 Ï¿½ 0087. REPAIR CLASSIFIED AS M  MAJOR   PER GMM 6 Ï¿½ 2 Ï¿½ 100.
